Dirichlet Regions and Perfect Codes in Additive Channel
Garib Movsisyan
BIT Group, Moscow, Russia.
DOI: 10.4236/ojdm.2013.33025   PDF   HTML     2,583 Downloads   4,309 Views   Citations

Abstract

In the present work, the class of metrics connected with subsets of the linear space on the field, GF(2), is considered and a number of facts are established, which allow us to express the correcting capacity of codes for the additive channel in terms of this metrics. It is also considered a partition of the metric space, Bn, by means of D-representable codes. The equivalence of D-representable and the perfect codes in the additive channel is proved.

Share and Cite:

G. Movsisyan, "Dirichlet Regions and Perfect Codes in Additive Channel," Open Journal of Discrete Mathematics, Vol. 3 No. 3, 2013, pp. 137-142. doi: 10.4236/ojdm.2013.33025.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] V. K. Leontyev and G. L. Movsisyan, “On the Additive Channel of Communication,” Reports of Academy of Sciences of Armenia, Vol. 104, No. 1, 2004, pp. 23-27.
[2] V. K. Leontyev, G. L. Movsisyan and J. G. Margaryan, “Perfect Codes in Additive Channels,” Reports of RAS, Vol. 411, No. 3, 2006, pp. 306-309.
[3] V. K. Leontyev, G. L. Movsisyan and J. G. Margaryan, “On Perfect Codes in Additive Channels,” Problems of Information Communication, Vol. 44, No. 4, 2008, pp. 12-19.
[4] V. K. Leontyev, G. L. Movsisyan and J. G. Margaryan, “Codes in Additive Channels,” Report of the Academy of Sciences of Armenia, Vol. 110, No. 4, 2010, pp. 334-339.
[5] F. J. M. Williams and N. J. A. Sloane, “The Theory of Error-Correcting Codes,” Bell Laboratories, Marray Hill, 1977.
[6] V. K. Leontyev, G. L. Movsisyan and J. G. Margaryan, “Correction of Errors in the Additive Channel,” Vestnik RAU, Vol. 2, No. 1, 2010, pp. 12-25.
[7] Yu. M. Movsisyan, “Higher Algebra and Number Theory,” Yerevan State University, Yerevan, 2008, p. 455.
[8] V. K. Leontyev, G. L. Movsisyan and J. G. Margaryan, “Partition of N-Dimensional Space on GF(2) into Dirichlet’s Regions,” Vestnik RAU, Vol. 2, No. 1, 2011, pp. 26-41.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.